Stochastic dynamics of a slightly deformed membrane

S. F. Edwards*, Moshe Schwartz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We construct the equation of motion for the probability density functional for a given shape and central location of a deformable membrane. The equation is developed and solved in the regime of small deformations.

Original languageEnglish
Pages (from-to)236-240
Number of pages5
JournalPhysica A: Statistical Mechanics and its Applications
Issue number2
StatePublished - 15 Oct 1991


Dive into the research topics of 'Stochastic dynamics of a slightly deformed membrane'. Together they form a unique fingerprint.

Cite this